Ovaries are throbbing?

Hello ladies,

My doctors have recently put me on Marvelon while I wait for my laparoscopy to remove endo, where I am also having a mirena fitted! Since I have started this new contraceptive pill it feels as though my ovaries are throbbing, like a dull ache mainly on my right ovary and slightly on my left, just wondering if anyone has had this when on a new pill? Or if I should go back to the doctors because it may be something else? It is very painful and is making my back hurt also. I'm also very bloated, but a little more bloated on the right side where the majority of the pain is.

Any advice would be great,

Thank you, Ella xxx

11 Replies

oldestnewest
  • I had that too the past week but on my left side with bad back pain

  • Awful isn't it? Hope you find a solution x

  • I had this on my left ovary and they found and removed a cyst

  • Ah okay, I'll get in contact with my gynaecologist again, thank you x

  • My right one also throbs and generally hurts. The pain is anything from mildly annoying to full on excruciating ! (It put me in hospital for three days in February).

    I had an MRI scan in December and I have a cyst but my ovary is also stuck to my uterus and bowel

    X

  • Yes that's how mine are like! I'll contact my gynaecologist for an MRI to find out. I really hope they'll do something for you x

  • I'm on marvellon iv only been on it 3 months and found this is my problem... Can barely bend over without my back hurting and my left ovary throbs and shoots pain.. Iv got a laparoscopy in June to see what's going on! As my mirena coil set all my endo symptoms off! Xx

  • I hope they can sort it out for you in June! Been trying to get on the surgical list for months and they haven't been able to see me, yes the mirena sounds like the best option, thank you and I hope it all works out :) xx

  • Just looked up Marvelon. It's a combined pill so it has progesterone and oestrogen in it. I was prescribed Femodene, a combined pill, at Christmas "to see how the ovarian cysts behave". I truly wish I hadn't listened and had researched everything a bit more. I ended up with very angry ovaries, more endo and my fibroid doubled in size. I believe this was because of the oestrogen in the pill. I stopped taking it 6 weeks ago but it will take a while for effects to wear off.

  • Oh okay, my ovaries have definitely been angry since starting marvelon! I'll get back in contact with my doctors and see if they can change the pill, thank you x

  • Since stopping the pill my ovaries don't hurt at random times. My right ovary was really painful when ovulating when on the pill but that pain seems to have stopped. Next period is weekend after next so I'll see how things go. All-in-all I feel much better since dropping the pill. All my symptoms seemed to get worse when on it. My periods also lasted about 2 weeks.

You may also like...